# SDR SWAA2022030948162

- Difficulty date: May 9, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; AFT BULKHEAD LOWER FITTING IS CRACKED AT BS949 LBL10 / REMOVED & REPLACED ACB AFT BULKHEAD LOWER FITTING BS 949 LBL 10 IAW SRM 51-40-02; SRM 51-40-05; DWG# 149A8103.
